I am taking the cerelle contraceptive pill and have been

Patient

Q: I am taking the cerelle contraceptive pill and have been given flucloxacillin the antibiotics by my doctor will taking these stop the cerelle pill from working?

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
No, there is no known interaction between the antibiotic prescribed to you and the contraceptive pill " Cerelle " that you are using.
So, please do not worry, the only antibiotics known to affect contraception is Rifampicin and Rifabutin.

Hope this was helpful,
Regards

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews